# SDR SWAA2022031032903

- Difficulty date: June 13, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Sidewall Support
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ACB FLOOR TO SIDEWALL STA 747 RBL 22 WL 156 AROUND FASTENER (MARKED) / REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT ACB BS 727-767 RBL22 WL156 IAW SRM 51-10-02-0G-0; SRM 51-40-02; SRM 51-40-05; SRM 51-20-01 AND SOPM 20-41-02 AND DWG #146A7500. 59647U 25JUN19
